MAUDE Adverse Event Report: GREATBATCH MEDICAL OPTISEAL VALVED PTFE PEELABLE INTRODUCER 11F; INTRODUCER, CATHETER

GREATBATCH MEDICAL OPTISEAL VALVED PTFE PEELABLE INTRODUCER 11F; INTRODUCER, CATHETER
Model Number 1000093-006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 06/27/2017
Type of Reportable Event Malfunction
Event or Problem Description
As reported the physician was performing a cephalic cut down on an extremely obese patient.The cephalic vein appeared large and more blood than usual pooled and spurted out during the procedure.The physician stated that the patient had high venous pressure along with the introducer doing a poor job of preventing back bleeding through the valve.

Brand Name
OPTISEAL VALVED PTFE PEELABLE INTRODUCER 11F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
GREATBATCH MEDICAL
2300 berkshire lane
minneapolis MN 55441
MDR Report Key6755325
Report Number2183787-2017-00092
Device Sequence Number150097
Product Code DYB
UDI-Device Identifier00821329600586
UDI-Public(01)00821329600586(17)171006(10)W3241210
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K093232
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 07/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/06/2017
Device Model Number1000093-006
Device Catalogue Number1000093-006
Device Lot NumberW3241210
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/03/2017
Initial Report FDA Received Date07/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR